# SDR UIEA2019082135038

- Difficulty date: August 12, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Condition: Not Reported
- Location: Idg Heat Exchang
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE OR CLEAN THE IDG EXCHANGE AIR SHUTOFF VALVE FILTER. PERFORM IDG HEAT EXCHANGE AIR SHUTOFF VALVE FILTER REPLACEMENT IAW AMM 24-11-07-202-016, REV 127. CONDITION CHECKED NORMAL.
